# SDR NACA2023112500001

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 83,414 hours, 21,272 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE HF TUNING SELECTOR DOES NOT ADJUST NUMBER FROM #2, UNABLE TO USE DIFFERENT FREQUENCIES. FOUND RH HF PANEL SELECTOR SWITCH INOP, REMOVED AND REPLACED PANEL ASSY HF COMMUNICATIONS, OPS CHECK GOOD. PER AMM 23-11-02
